PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 95--98 (1993)
A note on remotal sets in Banach spaces
Marco BarontiIstituto di Matematica, Facolta Ingegneria, Piazzale Kennedy Pad. D, 16100 Genova, Italia
Abstract: We give some conditions for a remotal set to be a singleton. Moreover, we give necessary and sufficient conditions providing that in a Hilbert space every bounded and closed set is remotal.
Classification (MSC2000): 46B20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts